# SDR HEEA954993

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3181J
- Make and model: Bell 206B
- Aircraft serial: 3771
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drag Pin Assy
- Part number: 206031509101
- Condition: Defective
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING BECAME UNSTAKED. REPLACED WITH SERVICEABLE DRAG PIN.
